# SDR CALA2017072102319

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 77,315 hours, 18,798 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Part serial: 5603
- Condition: Faulty
- Location: Evac Slide
- Part time: 13,466 hours, 2,642 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON THE P61 PANEL LEFT WING SLIDE BOTTLE PRESSURE SQUIB LIGHT ON.  REMOVED AND REPLACED LEFT HAND OVER WING SLIDE, PRESSURE BOTTLE. OPS CHECKED SYSTEM, CHECKED GOOD. LEFT WING SLIDE BOTTLE PRESS SQUIB LIGHT IS NO LONGER ON IAW AMM 25-65-02-004-010.
